File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Coloring Digraphs with Forbidden structure

TitleColoring Digraphs with Forbidden structure
Authors
Issue Date2015
PublisherElsevier, Inc.. The Journal's web site is located at http://www.elsevier.com/locate/jctb
Citation
Journal of Combinatorial Theory, Series B, 2015, v. 115, p. 210-223 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217064

 

DC FieldValueLanguage
dc.contributor.authorChen, Z-
dc.contributor.authorMa, J-
dc.contributor.authorZang, W-
dc.date.accessioned2015-09-18T05:47:18Z-
dc.date.available2015-09-18T05:47:18Z-
dc.date.issued2015-
dc.identifier.citationJournal of Combinatorial Theory, Series B, 2015, v. 115, p. 210-223-
dc.identifier.urihttp://hdl.handle.net/10722/217064-
dc.languageeng-
dc.publisherElsevier, Inc.. The Journal's web site is located at http://www.elsevier.com/locate/jctb-
dc.relation.ispartofJournal of Combinatorial Theory, Series B-
dc.titleColoring Digraphs with Forbidden structure-
dc.typeArticle-
dc.identifier.emailZang, W: wzang@maths.hku.hk-
dc.identifier.authorityZang, W=rp00839-
dc.identifier.doidoi:10.1016/j.jctb.2015.06.001-
dc.identifier.hkuros252039-
dc.identifier.volume115-
dc.identifier.spage210-
dc.identifier.epage223-
dc.publisher.placeSan Diego, USA-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats